# SDR DALA2022070804799

- Difficulty date: July 6, 2022
- Submitted: July 20, 2022
- Operation: Air carrier
- Aircraft: N710TW
- Make and model: Boeing 757
- Aircraft serial: 28169
- Aircraft time: 91,870 hours, 24,076 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

'SUPPLIMENTAL INFORMATION' SHIP 6807 UNABLE TO ARM 1R DOOR. CORRECTIVE ACTION: FOUND FWD COVER FOR GIRT BAR SNSR DAMAGED WHEN OPENING THE 1R DOOR. C/W SECTION 5 PERMANENT REPAIR OF ERA 560980-14MA ON THE 1R DOOR ALL CHKS OK(9260182)
